Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integration of paths--a faithful representation of paths by non-commutative formal power series


Author: Kuo-sai Chen
Journal: Trans. Amer. Math. Soc. 89 (1958), 395-407
MSC: Primary 22.00
MathSciNet review: 0106258
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. T. Chen, Integration in free groups, Ann. of Math. vol. 54 (1951) pp. 147-162. MR 0042414 (13:105c)
  • [2] -, Iterated integrals and exponential homomorphisms, Proc. London Math. Soc. (3) vol. 4 (1954) pp. 502-512. MR 0073174 (17:394g)
  • [3] -, Integration of paths--geometric invariants and a generalized Baker-Hausdorff formula, Ann. of Math., vol. 65 (1957) pp. 163-178. MR 0085251 (19:12a)
  • [4] T. Rado, Length and area, Amer. Math. Soc. Colloquium Publications, 1948. MR 0024511 (9:505g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0106258-0
PII: S 0002-9947(1958)0106258-0
Article copyright: © Copyright 1958 American Mathematical Society